# SDR HALA2012101900221

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 100,667 hours, 18,873 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR01
- Part serial: 9108256
- Condition: Faulty
- Location: Fuel Qty
- Part time: 5,979 hours, 945 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B1 FAULT FOUND ON FQIS PROCESSOR..  BITE IAW FIM 28-41 TASK 852. B1 FAULT-FIM 28-41 TASK 856. IAW FIM REPLACED FQIS PROCESSOR IAW AMM 28-41-08. OPS CHECK GOOD.
